# SDR ERAA077284

- Difficulty date: October 29, 2001
- Submitted: December 3, 2001
- Operation: General aviation
- Aircraft: N293EH
- Make and model: Bolkms BO105S
- Aircraft serial: 559
- Aircraft time: 8,324 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Paint
- Condition: Cracked
- Location: T/R Blade
- Part time: 1,540 hours
- Component: T/R Blade
- Component part number: 10531980
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR BLADE PAINT IS CRACKED AND VOIDED ON END CAP.
